Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child having boils. On different antibiotics. Had severe allergic reaction to bactrim. Should I be concerned about having diabetes?

My 4 1/2 year old son has gotten 5 boils in the last 4 months. He has been on 3 different antibiotics . One was bactrim which he developed a severe allergic reaction to. This time he has three tiny ones. They have all been on his right side. I read this could be a sign of Diabetes . Is there anything else I should be very concerned with, besides the obvious that he keeps getting them. (We are very clean people.)
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
for diabetes you may worry fi he eats a lot and passes a lot urine. I dont think this may be diabetes.

boils are very commonly spread bacterial skin infection, often by contact or scratching.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor